# SDR SWIA201439495

- Difficulty date: October 14, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 31,936 hours, 43,342 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT AFTER TAKE OFF.  ADJUSTED LT MLG INBD SEQUENCE VALVE ADJUSTING BOLT AND R & R THE LANDING GEAR CONTROL HANDLE.  OPERATIONAL CHECKS GOOD.
